BibTeX record journals/tcs/BertolazziS87

download as .bib file

@article{DBLP:journals/tcs/BertolazziS87,
  author    = {Paola Bertolazzi and
               Antonio Sassano},
  title     = {An O(mn) Algorithm for Regular Set-Covering Problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {54},
  pages     = {237--247},
  year      = {1987},
  url       = {http://dx.doi.org/10.1016/0304-3975(87)90131-9},
  doi       = {10.1016/0304-3975(87)90131-9},
  timestamp = {Wed, 07 Sep 2011 12:13:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BertolazziS87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}